Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 92, NWS Lake Charles, LA

May 19, 2016Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at May 19, 2016, 10:44 AM CDT for Calcasieu Parish, Louisiana. It took effect at May 20, 2016, 3:00 AM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
May 19, 2016, 10:44 AM CDT (15:44 UTC)
In effect from
May 20, 2016, 3:00 AM CDT
Expired
May 26, 2016, 10:16 AM CDT
In force
6 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 19 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

692 
WGUS44 KLCH 191544
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1044 AM CDT THU MAY 19 2016

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River At Old Town Bay 

LAC019-200544-
/O.NEW.KLCH.FL.W.0092.160520T0900Z-160522T0142Z/
/OTBL1.1.ER.160520T0900Z.160520T1200Z.160521T0142Z.NO/
1044 AM CDT THU MAY 19 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River At Old Town Bay.
* from late tonight to Saturday evening...or until the warning is 
  cancelled.
* Flood stage is 4.0 feet.
* Forecast...The river will rise above flood stage during periods 
  of high tide on Friday.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$
14 follow-up statements
062 
WGUS84 KLCH 200205
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
905 PM CDT THU MAY 19 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville 

LAC019-201605-
/O.EXT.KLCH.FL.W.0092.160520T0800Z-160523T0000Z/
/OTBL1.1.ER.160520T0800Z.160520T1200Z.160522T0000Z.NO/
905 PM CDT THU MAY 19 2016

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* from late tonight to Sunday evening...or until the warning is 
  cancelled.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-201604-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
905 PM CDT THU MAY 19 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  8:45 PM Thursday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.4 feet by 
  Saturday early afternoon. Additional rises may be possible 
  thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
735 
WGUS84 KLCH 201406
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
906 AM CDT FRI MAY 20 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Mermentau River Near Mermentau 

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

LAC019-210406-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160524T1800Z/
/OTBL1.1.ER.160521T1200Z.160521T1200Z.160523T1800Z.NO/
906 AM CDT FRI MAY 20 2016

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Calcasieu River At Old Town Bay.
* until Tuesday afternoon...or until the warning is cancelled.
* At  5:00 AM Friday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will remain near flood stage through Tuesday
  morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC001-053-113-201436-
/O.CAN.KLCH.FL.W.0093.000000T0000Z-160521T0600Z/
/MRML1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
906 AM CDT FRI MAY 20 2016

The Flood Warning is cancelled for
  The Mermentau River Near Mermentau.
* At  8:15 AM Friday the stage was 3.7 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage near 3.3
  feet by Tuesday morning.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
537 
WGUS84 KLCH 210140
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
840 PM CDT FRI MAY 20 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Vermilion River At Lafayette, Surrey Street Gage 

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville 

LAC019-211540-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160525T1200Z/
/OTBL1.1.ER.160521T1200Z.160521T1200Z.160524T1200Z.NO/
840 PM CDT FRI MAY 20 2016

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Calcasieu River At Old Town Bay.
* until Wednesday morning...or until the warning is cancelled.
* At  5:00 AM Friday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-211539-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
840 PM CDT FRI MAY 20 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  7:45 PM Friday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.1 feet by 
  after midnight tomorrow then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

LAC055-113-210210-
/O.CAN.KLCH.FL.W.0094.000000T0000Z-160523T0000Z/
/VLSL1.1.ER.160520T0249Z.160520T0945Z.160520T2145Z.NO/
840 PM CDT FRI MAY 20 2016

The Flood Warning is cancelled for
  The Vermilion River At Lafayette, Surrey Street Gage.
* At  8:15 PM Friday the stage was 9.9 feet.
* Fell below flood stage at  4:45 PM Friday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 9.7 feet by Sunday 
  morning.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$
761 
WGUS84 KLCH 211519
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1019 AM CDT SAT MAY 21 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville 

LAC019-220519-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160525T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T0600Z.NO/
1019 AM CDT SAT MAY 21 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Tuesday night...or until the warning is cancelled.
* At  5:00 AM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-220518-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1019 AM CDT SAT MAY 21 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  8:45 AM Saturday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain steady near 24.1 feet through 
  Tuesday morning then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
890 
WGUS84 KLCH 212236
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
536 PM CDT SAT MAY 21 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River At Old Town Bay 
  Sabine River Near Deweyville 

LAC019-221236-
/O.CON.KLCH.FL.W.0092.000000T0000Z-160525T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T0600Z.NO/
536 PM CDT SAT MAY 21 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Tuesday night...or until the warning is cancelled.
* At  5:00 AM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will remain near flood stage through Tuesday
  morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-221235-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
536 PM CDT SAT MAY 21 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  4:45 PM Saturday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.1 feet by this
  evening then remain steady.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
103 
WGUS84 KLCH 221531
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1031 AM CDT SUN MAY 22 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville 

LAC019-230531-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160525T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T1800Z.NO/
1031 AM CDT SUN MAY 22 2016

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Calcasieu River At Old Town Bay.
* until Wednesday afternoon...or until the warning is cancelled.
* At  5:00 AM Sunday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to flucuate near flood stage for
  the next couple of days.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-230530-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1031 AM CDT SUN MAY 22 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Sunday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.0 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
184 
WGUS84 KLCH 230111
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
811 PM CDT SUN MAY 22 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville 

LAC019-231511-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160526T0000Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160525T0000Z.NO/
811 PM CDT SUN MAY 22 2016

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Calcasieu River At Old Town Bay.
* until Wednesday evening...or until the warning is cancelled.
* At  5:00 AM Sunday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The will fluctuate around flood stage through Wednesday
  morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-231510-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
811 PM CDT SUN MAY 22 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  7:45 PM Sunday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.0 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
363 
WGUS84 KLCH 231527
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1027 AM CDT MON MAY 23 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville 

LAC019-240527-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160525T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T1800Z.NO/
1027 AM CDT MON MAY 23 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Wednesday afternoon...or until the warning is cancelled.
* At  5:00 AM Sunday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to fluctuate near flood stage
  due to tidal influence.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-240526-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1027 AM CDT MON MAY 23 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Monday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet  this
  afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
836 
WGUS84 KLCH 240108
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
808 PM CDT MON MAY 23 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Calcasieu River At Old Town Bay 
  Sabine River Near Deweyville 

LAC019-241508-
/O.CON.KLCH.FL.W.0092.000000T0000Z-160525T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T1800Z.NO/
808 PM CDT MON MAY 23 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Wednesday afternoon...or until the warning is cancelled.
* At 8:00 PM Monday the stage was estimated near 4.0 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will remain near flood stage through 
  Wednesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-241507-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
808 PM CDT MON MAY 23 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  7:45 PM Monday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
344 
WGUS84 KLCH 241549
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1049 AM CDT TUE MAY 24 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville 

LAC019-250549-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160526T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160525T1800Z.NO/
1049 AM CDT TUE MAY 24 2016

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Calcasieu River At Old Town Bay.
* until Thursday afternoon...or until the warning is cancelled.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-250548-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1049 AM CDT TUE MAY 24 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Tuesday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.0 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
117 
WGUS84 KLCH 250147
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
847 PM CDT TUE MAY 24 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville 

...The flood warning continues for the following rivers in 
Louisiana..
  Calcasieu River At Old Town Bay 

LAC019-251547-
/O.CON.KLCH.FL.W.0092.000000T0000Z-160526T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160525T1800Z.NO/
847 PM CDT TUE MAY 24 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Thursday afternoon...or until the warning is cancelled.
* At  5:00 AM  Tuesday the stage was 3.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate near flood stage through 
  Wednesday due to tidal effects.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-251546-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160528T1800Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160528T0600Z.NO/
847 PM CDT TUE MAY 24 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until Saturday afternoon...or until the warning is cancelled.
* At  7:45 PM Tuesday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near flood stage through Friday.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
788 
WGUS84 KLCH 251535
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1035 AM CDT WED MAY 25 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River At Old Town Bay 
  Sabine River Near Deweyville 

LAC019-260535-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160527T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160526T0600Z.NO/
1035 AM CDT WED MAY 25 2016

...Flood Warning extended until late Thursday night...The Flood 
Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Thursday night...or until the warning is cancelled.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-260534-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160528T0600Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160527T1800Z.NO/
1035 AM CDT WED MAY 25 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until late Friday night...or until the warning is cancelled.
* At  9:45 AM Wednesday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday early afternoon.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
399 
WGUS84 KLCH 260055
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
755 PM CDT WED MAY 25 2016

...The flood warning continues for the following rivers in 
Louisiana..
  Calcasieu River At Old Town Bay 

LAC019-261455-
/O.CON.KLCH.FL.W.0092.000000T0000Z-160527T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160526T0600Z.NO/
755 PM CDT WED MAY 25 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Thursday night...or until the warning is cancelled.
* At  7:45 PM Wednesday the stage was estimated near 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast to end.
* Flood stage is 4.0 feet.
* Forecast...The river will fall to below flood stage Thursday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$
005 
WGUS84 KLCH 261516
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1016 AM CDT THU MAY 26 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Deweyville 

LAC011-019-TXC351-361-270516-
/O.CON.KLCH.FL.W.0054.000000T0000Z-160528T0600Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160527T1800Z.NO/
1016 AM CDT THU MAY 26 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until late Friday night...or until the warning is cancelled.
* At  9:45 AM Thursday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
      3057 9363

$$

LAC019-261546-
/O.CAN.KLCH.FL.W.0092.000000T0000Z-160527T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.000000T0000Z.NO/
1016 AM CDT THU MAY 26 2016

The Flood Warning is cancelled for
  The Calcasieu River At Old Town Bay.
* Flood stage is 4.0 feet.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 19, 5:20 AM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, May 19, 5:20 AM CDT, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
520 AM CDT THU MAY 19 2016

.DISCUSSION...
12z taf issuance.

&&

.AVIATION...
Mid level deck increasing ~10000ft with intermittent low level
layer ~1500ft yielding intermittent sct/bkn across region in
association with a weak shortwave moving thru the region now.
Radar showing -SHRA over C and SC LA this morning in association
with this feature. Next significant shortwave moving across W TX
now igniting SHRA/TSRA across C TX, which will be responsible for
increasing chances of SHRA/TSRA later this afternoon across SE
TX/SW LA and this evening and overnight across the remainder of
LA. Showing this by placing appropriate tempo groups and wording
for TSRA & IFR vsby/ceilings. Still question on timing of this, so
placed 6 hr PROB30 group this evening into the early morning
hours. After that, will likely have lingering -RA with the
occasional clap of thunder. Again, it all depends on the evolution
and size of the complex of TSRA that eventually develops later
today.

DML

&&

.PREV DISCUSSION... /issued 326 AM CDT THU MAY 19 2016/

DISCUSSION...

Short Term...Today through Friday.

Main forecast issues will be POPs and rainfall through Friday.
Fairly quiet weather conditions were noted early this morning
although low clouds were beginning to develop. Water vapor shows
convection increasing overnight into central Texas ahead of upper
shortwave. As this system moves east,increasing showers and
thunderstorms are expected later today. Rich thte air and PWATs
over 2 inches are forecasted into tonight so will have likely POPs
mainly for this evening through early Friday. Will taper POPs over
western areas late Friday, but will still continue with chance
POPs elsewhere as significant thte air remains over area.

Long Term...Friday night through Wednesday.

Upper trough will slowly move east of the area late Friday.  Will
keep a slight chance of storms early Friday night over lower
Acadiana.  At this time...dry weather is forecasted for the weekend.
Short wave energy from next upper trough will begin to affect the
area beginning Monday.  Will bring rain chances back to southeast
Texas on Monday.  Increasing instability is forecasted beginning
Tuesday so will have slightly higher POPs over the area through
midweek.  Overall...temperatures should be at or slightly below
normal.

MARINE...
A very benign wind pattern is in place thanks to a weak
stationary front over coastal counties/parishes.  A low pressure
wave may develop along the front late tonight and provide a
modest increase in onshore flow for a brief period. The front
will shift south with weak high pressure building behind the
boundary. Weak onshore flow is expected early next week as low
pressure develops over eastern Colorado.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  80  67  83  66 /  50  70  60  10
LCH  82  70  84  69 /  50  70  60  10
LFT  84  71  85  70 /  40  80  70  20
BPT  82  70  85  70 /  60  70  40  10

&&

.LCH Watches/Warnings/Advisories...
LA...None.
TX...None.
GM...None.
&&

AVIATION...08
Hazardous weather outlook, May 19, 4:24 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
424 AM CDT THU MAY 19 2016

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-200930-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
424 AM CDT THU MAY 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST
LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE WEATHER LATER TODAY AND TONIGHT
ACROSS SOUTHEAST TEXAS AND EXTREME SOUTHWEST LOUISIANA.

THERE IS ALSO SLIGHT RISK OF EXCESSIVE RAINFALL LATER TODAY AND
TONIGHT ACROSS ALL OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. THE
MAIN AREA FOR EXCESSIVE RAIN WILL BE SOUTH OF HIGHWAY 190.

A STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO THE AREA LATER
TODAY AND TONIGHT. AT THE SURFACE...A STATIONARY FRONT WAS OVER
SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. THESE FEATURES WILL AID
IN THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS LATER
TODAY AND TONIGHT. SOME STORMS MAY REACH SEVERE LIMITS MAINLY
ACROSS SOUTHEAST TEXAS AND EXTREME SOUTHWEST LOUISIANA. THE MAIN
THREAT WILL BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

BURSTS OF HEAVY RAIN MAY ALSO OCCUR ESPECIALLY TONIGHT. SOME
FLOODING MAY BE POSSIBLE ESPECIALLY OVER FLOOD PRONE AND POOR
DRAINAGE AREAS.

RESIDENTS ARE URGED TO MONITOR WEATHER CONDITIONS ESPECIALLY
LATER TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER LOWER ACADIANA ON
EARLY FRIDAY. OTHERWISE...WEATHER CONDITIONS ARE EXPECTED TO
IMPROVE LATE FRIDAY WITH DRY WEATHER FORECASTED FOR THE WEEKEND.
LOW CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE
EARLY AND MIDDLE PART OF NEXT WEEK. AT THIS TIME...NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:11 PM CDTCoastal Flood AdvisoryLCHCameron10 hr
May 19, 4:00 PM CDTSpecial Marine WarningLCH2 hr
May 19, 4:27 PM CDTSevere Thunderstorm WarningLCHSaint Landry, Saint Martin63 min
May 19, 5:57 PM CDTSpecial Marine WarningLCH63 min
May 19, 6:28 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin47 min
May 19, 6:45 PM CDTAreal Flood AdvisoryLCHCalcasieu60 min
May 19, 6:53 PM CDTSpecial Marine WarningLCH37 min

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.